MAUDE Adverse Event Report: COVIDIEN PURITAN BENNETT; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN PURITAN BENNETT; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number G-760110DIUU-JP
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter: not provided due to (b)(6) privacy law.Medtronic has not received the suspect device/component from the customer for evaluation nor has the device been evaluated by the service engineer.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during use on a patient, a 760 ventilator generated an alarm and displayed post (power on self test) failure.Manual ventilation had to be performed due to loss of ventilation and the patient was transferred to an alternate ventilator without any harm.
 
Additional Manufacturer Narrative
Device evaluation summary: the service personnel (sp) inspected the ventilator and replaced pressure solenoid (psol) printed circuit board (pcb) and oxygen pressure transducer to resolve the issue.The ventilator passed all tests, calibration and the product was returned to the customer.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional code added to section h6 patient codes.H3 device evaluation summary: medtronic conducted an investigation based upon all information received.It was reported that 760 ventilator generated an alarm and displayed post (power on self test) failure.The device was available for evaluation.One oxygen pressure transducer was received for failure analysis.The part was tested and performed as intended.There was no malfunction or product deficiency identified.One pressure solenoid printed circuit board (psol pcb) was received for failure analysis.The fault was isolated to component u20.The potential cause of the event was isolated to electronic component failure u20 in psol pcb.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all medtronic quality s pecifications.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
PURITAN BENNETT
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key10206720
Report Number8020893-2020-00094
Device Sequence Number2405172
Product Code CBK
UDI-Device Identifier10884521180918
UDI-Public10884521180918
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K984379
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG-760110DIUU-JP
Device Catalogue NumberG-760110DIUU-JP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2020
Initial Date Received by Manufacturer 06/16/2020
Supplement Date Received by Manufacturer10/15/2020
03/31/2021
Initial Report FDA Received Date06/29/2020
Supplement Report FDA Received Date10/16/2020
04/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1